# SDR VNAA202407100002

- Difficulty date: June 3, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670395005
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL SKIN OF FWD/CTR BAGGAGE-BAY DOOR (REAR LOWER CORNER).  REPAIRED PER REO 690-52-35-420. REV. -- AND PER REO 690-52-35-421. REV. --
